Spectral properties of skew-product diffeomorphisms of tori

A. Iwanik

Colloquium Mathematicum (1997)

  • Volume: 72, Issue: 2, page 223-235
  • ISSN: 0010-1354

How to cite


Iwanik, A.. "Spectral properties of skew-product diffeomorphisms of tori." Colloquium Mathematicum 72.2 (1997): 223-235. <http://eudml.org/doc/210461>.

author = {Iwanik, A.},
journal = {Colloquium Mathematicum},
keywords = {countable Lebesgue spectrum; Anzai skew-products; weakly mixing cocycles},
language = {eng},
number = {2},
pages = {223-235},
title = {Spectral properties of skew-product diffeomorphisms of tori},
url = {http://eudml.org/doc/210461},
volume = {72},
year = {1997},

AU - Iwanik, A.
TI - Spectral properties of skew-product diffeomorphisms of tori
JO - Colloquium Mathematicum
PY - 1997
VL - 72
IS - 2
SP - 223
EP - 235
LA - eng
KW - countable Lebesgue spectrum; Anzai skew-products; weakly mixing cocycles
UR - http://eudml.org/doc/210461
ER -


  1. [A] H. Anzai, Ergodic skew product transformations on the torus, Osaka Math. J. 3 (1951), 83-99. 
  2. [B] L. Baggett, On functions that are trivial cocycles for a set of irrationals, Proc. Amer. Math. Soc. 104 (1988), 1212-1217. 
  3. [C] G. H. Choe, Spectral properties of cocycles, Ph.D. Thesis, University of California, Berkeley, 1987. 
  4. [CFS] I. P. Cornfeld, S. V. Fomin and Ya. G. Sinai, Ergodic Theory, Springer, 1982. 
  5. [F] K. Frączek, Spectral properties of cocycles over rotations, preprint. 
  6. [I1] A. Iwanik, Approximation by periodic transformations and diophantine approximation of the spectrum, in: Ergodic Theory of Z d -Actions, Proc. Warwick Symposium 1993-4, Cambridge Univ. Press, 1996, 387-401. 
  7. [I2] A. Iwanik, Generic smooth cocycles of degree zero over irrational rotations, Studia Math. 115 (1995), 241-250. 
  8. [I3] A. Iwanik, Cyclic approximation of analytic cocycles over irrational rotations, Colloq. Math. 70 (1996), 73-78. 
  9. [I4] A. Iwanik, Anzai skew products with Lebesgue component of infinite multiplicity, Bull. London Math. Soc., to appear. 
  10. [ILR] A. Iwanik, M. Lemańczyk and D. Rudolph, Absolutely continuous cocycles over irrational rotations, Israel J. Math. 83 (1993), 73-95. 
  11. [IS] A. Iwanik and J. Serafin, Most monothetic extensions are rank-1, Colloq. Math. 66 (1993), 63-76. 
  12. [JP] R. Jones and W. Parry, Compact abelian group extensions of dynamical systems II, Compositio Math. 25 (1972), 135-147. 
  13. [KS] A. B. Katok and A. M. Stepin, Approximations in ergodic theory, Uspekhi Mat. Nauk 22 (5) (1967), 81-106 (in Russian). 
  14. [K] A. G. Kushnirenko, Spectral properties of some dynamical systems with polynomial divergence of orbits, Vestnik Moskov. Univ. 1974 (1), 101-108 (in Russian). 
  15. [R] A. Robinson, Non-abelian extensions have nonsimple spectrum, Compositio Math. 65 (1988), 155-170. 
  16. [Z] Q. Zhang, Rigidity of smooth cocycles over irrational rotations, preprint. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.